imagem top

2019

ANUÁRIO DO HOSPITAL
DONA ESTEFÂNIA

CHULC LOGOlogo HDElogo anuario

ADOLESCENT WITH HIGH-TITRE INHIBITORS DESPITE IMMUNE TOLERANCE INDUCTION - NEXT STEP?

Sara Batalha

Unidade de Hematologia Pediátrica, Hospital Dona Estefânia, Centro Hospitalar Lisboa Central, EPE, Lisboa, Portugal

Comunicação oral no London Preceptorship, 14-16 Março de 2015, Londres, Reino Unido

Resumo: Immune tolerance induction (ITI) is the only approach currently proven to eradicate inhibitors and restore normal factor pharmacokinetics and should be the goal for all patients with high-titre inhibitors. Although guidelines have published, controversial points remain. Case report: 16 year-old (DB: 15/02/2000), M, from Pakistan, living in Portugal since July 2012 with family background of maternal uncle with chronic arthropathy, deceased at the age of 23 from major bleeding (nose bleeding) – no diagnosis of coagulopathy; Personal history: Prolonged bleeding after circumcision at the age of one year old. Excessive bleeding following injuries. Transient inflammatory signs of the right knee since the age of 7 – related to minor trauma and exercise. No prior diagnosis of coagulopathy - haemophilia. Observed in the emergency department of a local hospital due to severe inflammatory signs of the right knee (RK). Muscular atrophy – right limb (+ thigh); Ø probable arthritis. He was admitted and a biopsy of synovial, partial synovectomy, was done with increasing oedema. An arthrocentesis was done - haematic liquid (300mL) and antibiotics were started due to probable septic arthritis. After 21 days the boy was transferred to our Hospital for orthopaedic evaluation. At admission coagulation test showed prolonged aPTT with FVIII 1% and high-titre inhibitor. He was later started on immune tolerance induction (ITI) with decrease on the titre in the first months but stabilization of the titre, still high, without decline. What should be done next? 1. Stop ITI and do “on demand” treatment with rFVIIa? 2. Maintain ITI - start using FVIII concentrate with vonWillebrand Factor? 3. Increase dose of rFVIII– high-dose (200U/kg/d) regimen?

Palavras Chave: haemophilia, haemarthrosis, arthropathy